i ve been taking diazapam for a long long time small dose.I was wondering if anyone else has and if it makes them feel like there heart is speeding up for about a hour after taking it.i take 2.5 mg 3x daily.
i found the more i took, the less it affected me. It seemed to have no effect along the last, so ive stopped taking it, as my panics are no worse by not taking it. I went up to 2x 5mg a day. I found the worse my anxiety got, the weaker Valium bacame for me.
Hi there. Yes I have taken diazepam for a long while. I take a 5mg once a day to get me going - sounds awful doesn't it?
Anyway it helps to keep the anxiety attacks at bay. When I went to see a cardiologist with palpitations a few years ago he said that the dose of diazepam I was taking was nothing to be concerned with and if it helped with my anxiety to carry on.
He said that if I was on say a 10mg 3 times a day it would be a good idea to cut right down. (I would probably be on my back with hat dose)!
As regards your heart, well I have a phobia about mine as it seems to have a life of it's own, thumping, jumping, missing beats, fluttering. It has a fine old time in my chest and has done for the past 30 years or so. The cardiologist seemed unconcerned and said I was probably tuning in to body sensations. I find that after my diazepam wears off (about 2 and a half hours) I can feel uneasy and my pulse feels strong and a bit fast but I don't want to take a higher dose.
Your dosage is so small as well.
Last edited by ms_mod; 08-24-2007 at 06:21 AM.
Reason: Removed unnecessary quote. Ms_Mod
I started taking it just for flying. But the last 3 months i have been taking it twice a day 5mg. I found that the more i take , the less it worked, but then i have had a considerable higher amount of anxiety within me, and i think that the Valium just couldnt get on top of that.
Im trying not to take any now as it really wasnt making any difference and i thought why put it into my body for no reason.